RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2002, том 239, страницы 170–178 (Mi tm366)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

An Infinite Series of Perfect Quadratic Forms and Big Delaunay Simplices in $\mathbb Z^n$

R. M. Erdahla, K. A. Rybnikovb

a Queen's University
b Cornell University

Аннотация: G. Voronoi (1908–09) introduced two important reduction methods for positive quadratic forms, the reduction with perfect forms and the reduction with $L$-type domains. A form is perfect if it can be reconstructed from all representations of its arithmetic minimum. Two forms have the same $L$-type if the Delaunay tilings of their lattices are affinely equivalent. Delaunay (1937–38) asked about possible relative volumes of lattice Delaunay simplices. We construct an infinite series of Delaunay simplices of relative volume $n-3$, the best known up to now. This series gives rise to an infinite series of perfect forms with remarkable properties (e.g. $\tau_{5}\sim D_{5}\sim\phi _{2}^{5}$, $\tau _{6}\sim E_{6}^{\ast }$, and $\tau _{7}\sim \varphi _{15}^{7}$); for all $n$, the domain of $\tau _{n}$ is adjacent to the domain of $D_{n}$, the $2$nd perfect form. The perfect form $\tau _{n}$ is a direct $n$-dimensional generalization of the Korkine and Zolotareff $3$rd perfect form $\phi _{2}^{5}$ in five variables. We prove that $\tau _{n}$ is equivalent to the Anzin (1991) form $h_{n}$.

Полный текст: PDF файл (194 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2002, 239, 159–167

Реферативные базы данных:
УДК: 511.9+514.174
Поступило в марте 2002 г.
Язык публикации: английский

Образец цитирования: R. M. Erdahl, K. A. Rybnikov, “An Infinite Series of Perfect Quadratic Forms and Big Delaunay Simplices in $\mathbb Z^n$”, Дискретная геометрия и геометрия чисел, Сборник статей. К 70-летию со дня рождения профессора Сергея Сергеевича Рышкова, Тр. МИАН, 239, Наука, МАИК «Наука/Интерпериодика», М., 2002, 170–178; Proc. Steklov Inst. Math., 239 (2002), 159–167

Цитирование в формате AMSBIB
\RBibitem{ErdRyb02}
\by R.~M.~Erdahl, K.~A.~Rybnikov
\paper An Infinite Series of Perfect Quadratic Forms and Big Delaunay Simplices in~$\mathbb Z^n$
\inbook Дискретная геометрия и геометрия чисел
\bookinfo Сборник статей. К 70-летию со дня рождения профессора Сергея Сергеевича Рышкова
\serial Тр. МИАН
\yr 2002
\vol 239
\pages 170--178
\publ Наука, МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm366}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1975142}
\zmath{https://zbmath.org/?q=an:1126.11324}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2002
\vol 239
\pages 159--167


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm366
  • http://mi.mathnet.ru/rus/tm/v239/p170

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Santos F., Schuermann A., Vallentin F., “Lattice Delone simplices with super–exponential volume”, European Journal of Combinatorics, 28:3 (2007), 801–806  crossref  mathscinet  zmath  isi  scopus
    2. Sikiric M.D., “The Seven Dimensional Perfect Delaunay Polytopes and Delaunay Simplices”, Can. J. Math.-J. Can. Math., 69:5 (2017), 1143–1168  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:141
    Полный текст:50
    Литература:34
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019